# SDR DALA2019070504082

- Difficulty date: July 4, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 70,027 hours, 26,599 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 695 DOOR 2R SLIDE PRESSURE IN RED BAND. CORRECTIVE ACTION: REMOVED & REPLACED 2R DOOR SLIDE REF AMDS TASK CARD. (6014656)
